# SDR IPXA11166105

- Difficulty date: April 5, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 10,774 hours, 6,691 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53986202200
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, FUSELAGE EXTERIOR SKIN EXISTING REPAIR DOUBLER IS GOUGED AT FR85 BETWEEN STR 42L AND STR 43R.  REPAIRED FUSELAGE EXTERIOR SKIN AT FR85 BETWEEN STR 42L AND STR 43R IAW STA-SA EA 300-5330-01-A3021 AND EO A300-5330-42248-A.
